# SDR DHL9872425C

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, DENT AT BS 259R AT STR 24R.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 51-10-2, 13 X 7.5.  N/R 3424.
